Since I started taking gabapentin about two months ago, I've noticed my breasts have become a lot smaller, and I haven't lost weight elsewhere, and aren't eating any less or exercising more or anything.
HI, hannah! It's not likely, but gabapentin can cause unexplained weight loss. Since the breasts consist primarily of adipose fat cells they might be the first to go.
You might also want to consult with your physician and get her/his advice, A hormone blood panel might be warranted.
Good luck and best wishes, Wildcat
Hannah; wildcatvet as always gave a great answer, It does seem like the man concern would check this out with your doctor. Of course we loose weight where we may not want to, But the places on our body we would love to be able to loose some weight is always the hardest. Also how long since you have had a Mammogram I just want to throw that in if it's been awhile you need to get into a habit of having this done as many times as recommended Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2012 • 20 answers
Posted 5 Aug 2013 • 4 answers
Posted 22 Jul 2014 • 8 answers
Posted 27 Sep 2015 • 10 answers
Gabapentin Enacarbil - I have breast cancer and the Dr just prescribed me Gabapentin because I have?
Posted 11 Aug 2016 • 3 answers